# SDR HEER20141211553

- Difficulty date: December 11, 2014
- Submitted: December 11, 2014
- Operation: General aviation
- Filed by: PHI Aviation, LLC, repair station HEER617E
- Aircraft: N344PH
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0459
- Aircraft time: 6,776 hours
- Engine: Pwa PW206B2
- System (JASC): 7922 · Engine Oil Temperature Regulator
- Part: Bypass Valve
- Part number: L92M2002102
- Condition: Inoperative
- Location: Nr 1 Oil Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

WHILE FLYING BETWEEN EW921 AND SS246, SAW THE NR 1 ENGINE TEMPERATURE IN THE RED.  REDUCED POWER TO OEI LEVELS AND LOOKED FOR SECONDARY INDICATIONS AND SAW NONE.  CONSULTED CHECKLIST AND PERFORMED A SINGLE ENGINE SHUTDOWN.  CONTACTED COM CENTER AND WAS ADVISED TO TAKE ACFT.  LANDING WAS UNEVENTFUL.  MAINTENANCE REPLACED THE NR 1 ENGINE OIL TEMP BYPASS VALVE.
